# SDR SWIA972627

- Difficulty date: June 11, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- Aircraft time: 28,915 hours, 34,546 cycles
- Engine: Pwa PW118
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Damaged
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT IN ICING CONDITIONS RIGHT OUTBOARD DEICE BOOT FAILED TO INFLATE AFTER ASSOCIATED INOP LIGHT. INSTALLED BOOT PATCH ON RIGHT OUTBOARD WING IAW BF 74-451-AA.
